# SDR SIMA200306403

- Difficulty date: January 28, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N705AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145184
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522460013
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, FOUND DURING AN IMBV INSPECTION, CENTER BEAM GUSSET IN GALLEY AREA HAS CORROSION.  REMOVED CORRODED CENTER BEAM GUSSET AND INSTALLED SERVICEABLE GUSSET IAW EMB 135 SRM 51-40-02. (M)
